# SDR AALA20170830001

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 73,960 hours, 11,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 19979
- Condition: Inoperative
- Location: Exit Sign
- Part time: 34,509 hours, 10,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  COCKPIT EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY (EXIT SIGN) PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
